TITLE

Dependence of the Magnetization Relaxation Time of Single-Domain Ferromagnetic Particles on Damping in the Brown Model

AUTHOR(S)
Kalmykov, Yu. P.; Coffey, W.T.; Titov, S.V.
PUB. DATE
February 2005
SOURCE
Physics of the Solid State;Feb2005, Vol. 47 Issue 2, p272
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
Analytical expressions for the magnetization relaxation time τ of single-domain ferromagnetic particles with cubic or uniaxial anisotropy in a static transverse magnetic field are derived. The derivation is based on calculating the escape rate of a Brownian particle from a potential well; this technique is applicable at any damping and is generalized to the case of magnetic relaxation of superparamagnetic particles. The validity of the expressions obtained for τ is checked against a numerical solution of the Landau–Lifshitz–Gilbert equation over the whole range of damping (very low, intermediate, and high damping and the crossover region between low and intermediate damping). © 2005 Pleiades Publishing, Inc.
ACCESSION #
16292407

 

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics